RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2000, Volume 269, Pages 143–150 (Mi znsl1311)  

Faddeev–Popov determinant for the $SU(2)$ Yang–Mills field in partially-dual variables

T. A. Bolokhov

Saint-Petersburg State University

Abstract: The Faddeev–Popov determinant emerging in the partially-dual decomposition of the $SU(2)$ Yang–Mills field is being studied in the this paper.

Full text: PDF file (148 kB)

English version:
Journal of Mathematical Sciences (New York), 2003, 115:1, 1964–1968

Bibliographic databases:

UDC: 517.9
Received: 24.01.2000

Citation: T. A. Bolokhov, “Faddeev–Popov determinant for the $SU(2)$ Yang–Mills field in partially-dual variables”, Questions of quantum field theory and statistical physics. Part 16, Zap. Nauchn. Sem. POMI, 269, POMI, St. Petersburg, 2000, 143–150; J. Math. Sci. (N. Y.), 115:1 (2003), 1964–1968

Citation in format AMSBIB
\Bibitem{Bol00}
\by T.~A.~Bolokhov
\paper Faddeev--Popov determinant for the $SU(2)$ Yang--Mills field in partially-dual variables
\inbook Questions of quantum field theory and statistical physics. Part~16
\serial Zap. Nauchn. Sem. POMI
\yr 2000
\vol 269
\pages 143--150
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1805857}
\zmath{https://zbmath.org/?q=an:1035.81520}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2003
\vol 115
\issue 1
\pages 1964--1968
\crossref{https://doi.org/10.1023/A:1022643611577}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1311
  • http://mi.mathnet.ru/eng/znsl/v269/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:254
    Full text:92

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021